MathSciNet Relay Station
MathSciNet bibliographic data
MR2025547 17B10 (05E10 17B20)
Melnikov, Anna On orbital variety closures in $\germ {sl}\sb n$. II. Descendants of a Richardson orbital variety. J. Algebra 271 (2004), no. 2, 698–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement